# SDR COEA2017012135913

- Difficulty date: January 21, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 26,970 hours, 35,535 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strut
- Part number: S5751553100000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER OUTBOARD TRAILING EDGE PANEL, THREE INBOARD STRUTS HAVE CORROSION.  REPLACED THE STRUT.
